University Links: Home Page | Site Map
Covenant University Repository

Convergence Theorems on Asymptotically Generalized Φ-Hemicontractive Mappings in the Intermediate Sense

Okeke, G.A. and Olaleru, J.O. and Akewe, H (2013) Convergence Theorems on Asymptotically Generalized Φ-Hemicontractive Mappings in the Intermediate Sense. International Journal of Mathematical Analysis, 7 (40). pp. 1991-2003.

[img] PDF
Download (123Kb)
[img] PDF (Research Article) - Published Version
Available under License Creative Commons Attribution.

Download (123Kb)

Abstract

In this study, we introduce two classes of nonlinear mappings, the class of asymptotically generalized Φ-hemicontractive mappings in the intermediate sense and asymptotically generalized Φ-pseudocontractive mappings in the intermediate sense; and prove the convergence of Mann type iterative scheme with errors to their fixed points. Our results generalize the results of Chang et al. [4], Chidume and Chidume [5] and Kim et al. [8] among others.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Electronics and Computer Science
Depositing User: Dr. G.A. Okeke
Date Deposited: 18 May 2015 13:27
Last Modified: 18 May 2015 13:27
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/5207

Actions (login required)

View Item View Item